Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are drowsiness and excessive sleep normal after taking Tryptomer?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4197 Questions

default
Posted on Thu, 10 Sep 2015 in Medicines and Side Effects
Question: I took this Tryptomer one tablet 25 mg last night 10pm and could not get up in the morning as usual.
at 6am. My wife shook me up at 10 am and I still wouldn't get up after forcefully getting up I was feeling drowsy & sleep and limbless and went to sleep again after having a bite. Im still feeling drowsy now.
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
It could rather be due to rivotril than due to tryptomer.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have carefully gone through the details provided. I have two suggestions to make:
* Take half a tablet of tryptomer (amitryptilline) and see. I think that should take care of the situation.
* The excessive sleepiness could rather be due to rivotril (clonazepam). You may hold the dose of rivotril till your next visit or may reinitiate it later and see if that goes fine.

Hope that helps.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Tryptomer

doctor1 MD

Unfortunately, since last one year I have been suffering from Migraine . I have been advised to take Tryptomer 10 mg and Divaa - OD 250 mg. Migraine is better now and I have been asked to stopped Tryptomer 10 mg. I have been prescribed different...

doctor1 MD

my mom is suffering from insomnia and what are the disadvantages of taking tryptomer and pleurthia together that too 75 mg

doctor1 MD

1. Difficulty doing work on time. 2. Difficulty in sleeping. 3.Anxiety,4. several types of depression . 5. Quick angry with family & others.6. Negative thinking.7. Social anxiety 8.mood disturbance. 9. Premature sexsual ejucalation. 10. Quarrel...

doctor1 MD

I am 45 years of age. Going thru quite a lot stress for past few years. 10th Dec I felt slight chest pain n discomft n high bp with shortness of breath. Went to dr in the night itself. Got all the tests done including ECG N CT angio N various blood tests. Everything came perfect except that cholestrol is 276. Dr says it was an anxiety attack. Dr here prescribed few medicines. Rozavel f- daily 1, Betacap TR 40- DAILY 1, Olimesar20 daily 1. n one sleeping pill Tryptomer. After the medicines, I feel slight pain in my back / shoulder muscles n feel that heart is ponding in the night n generally feel drowsy. BP also comes 98 / 52 or 91/ 48 but pulse rate is around 70 / 75. After having glucose i feel better. What could be the reason? My menopause is also approaching. I think some medicine is not well suited.

doctor1 MD

I am writing on here as a last ditched attempt to find my mother help it started about 11yrs ago when she woke me from my sleep grey,struggling to breath and holding her chest she was imediately rushed into hospital where her symtoms disappeared and did so for years until she became tired all the time, stopping for naps on the roadside in work.then last year another episode rared its ugly head and she was admitted once again only to find the doctors telling her that it was all in her head, she has an irregular heartbeat and stress seemed to be the cause. shes had a few episodes since and had a reveal devise fitted which showed slight abnormalities,then another attack occured so she was fitted with a pacemaker. my mums 47yrs old and very fit and healthy they told her to stop the gym and, relax more but since the pacemaker my mums ill she looks grey all the time and currently on holiday in scotland for her birthday (today) and has been rushed into hospital again. the pace maker is supposed to make her life better but to me its keeping a half dead woman alive. i hate to see her like this and im fed up of her being passed around pillar to post from stress to mental problems. there is a pattern my grandfather died in 2000 when he went to sleep and his heart stopped. the same with his mother this cant be coincidence surely?. im worried for my brothers and sisters and there children. any advise or helpful information would be gratefully excepted. thankyou keli